(Single Best Answer) Question 11: A patient was administered epidural anaesthesia with 15ml of 1.5% Lignocaine with adrenaline for hernia surgery. He developed hypotension and respiratory depression within 3 minutes after administration of block. The most common cause would be ?
A) Allergy to drug administered B) Systemic toxicity to drug administered C) Patient got vasovagal shock D) Drug has entered the sub arachnoid space Answer (Select an option above to get the answer):
A) In a difficult intubation B) In cardiopulmonary resuscitation C) In a child undergoing an elective/routine eye surgery D) In a patient with a large tumor in the oral cavity Answer (Select an option above to get the answer):
A) Controlled Mechanical ventilation (CMV) B) Synchronized intermittent mandatory ventilation (SIMV) C) Pressure support ventilation (PSV) D) Assist - control ventilation (ACV) Answer (Select an option above to get the answer):